kalerta and truvada
Apr 19, 2009
does kaletra and truvada play apart in depression and having no motivation
Response from Dr. Henry
Truvada + Kaletra have generally not been linked to directly causing depression. Depression and low motivation is common in the general population and even more so in HIV+ persons so it can be tough to clearly elucidate whether a particular drug triggered an episode of severe depression. You should discuss with your HIV provider and consider mental health assessment/counseling to sort out what factors may be contributing to your malaise. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.